# SDR FDEA202306141031

- Difficulty date: June 14, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300*
- Aircraft serial: 761
- Aircraft time: 35,634 hours, 20,039 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Check Valve
- Part number: 2S27941
- Condition: Failed
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACRID FUMES & HAZE FROM A/C VENTS ON TAKEOFF.  SECURED PACKS & BLEEDS & HAZE APPEARED TO CLEAR. LANDED NORMAL & SHUT DOWN ENGINES. TOWED TO GATE.  INSTALLED APU PRESSURIZATION CHECK VALVE.  PURGED & CLEANED ALL LINES & DUCTING AS NEEDED TO REMOVE RESIDUAL HYD FLUID CONTAMINATION. VERIFIED PROPER HYD SERVICING. CLEANED AIR PIPES & CHECKED FOR CONTAMINATION. DISCONNECTED SEVERAL DUCTS ON PACK 1 SYS TO CLEAN.  INSPECTED RESERVOIR PRESS. FILTER GOING TO PACK.  PURGED & CLEANED LINE.  REPLACED APU PRESSURE CHECK VLV.  PREFORED HYD RESERV SYS LEAK TEST.  LEAK TEST GOOD.  RAN BOTH ENGS & PREFORMED CLEANING & OPS OF BOTH PACKS.  NO SMOKE, VAPOR, OR CONTAMINATION.  ACFT OKAY FOR SERVICE.
